# SDR COMA9511994

- Difficulty date: October 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Cross Feed Light
- Condition: Illuminated
- Location: Fuel Syst
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOTH FUEL CROSS-FEED LIGHTS ILLUMINATED WITH CROSS-FEED SWITCH IN THE OFF POSITION.  DISCREPANCY COULD NOT BE DUPLICATED BY MAINTENANCE, AIRCRAFT WAS RETURNED TO SERVICE.
